Alert archive / Georgia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 224, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 5, 2019, 6:36 PM EDT for Cobb County, Douglas County, Paulding County, Georgia. It was in force for 24 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2019, 6:36 PM EDT (22:36 UTC)
- Expired
- Jul 5, 2019, 7:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cobb County, GA, Douglas County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 50 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 6:50 PM EDT | TSTM WND DMG | 2 E Douglasville, GA | TREE DOWN NEAR I-20 WESTBOUND AND SR 92 |
| Jul 5, 6:55 PM EDT | HAIL 0.7 | Douglasville, GA | OFFICER REPORTED ESTIMATED DIME-SIZE HAIL NEAR CHURCH ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
706 WUUS52 KFFC 052236 SVRFFC GAC067-097-223-052300- /O.NEW.KFFC.SV.W.0224.190705T2236Z-190705T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Peachtree City GA 636 PM EDT Fri Jul 5 2019 The National Weather Service in Peachtree City has issued a * Severe Thunderstorm Warning for... Southeastern Paulding County in northwestern Georgia... Southwestern Cobb County in north central Georgia... Northern Douglas County in north central Georgia... * Until 700 PM EDT. * At 633 PM EDT, a severe thunderstorm was located over Brownsville, or over Douglasville, and is nearly stationary. HAZARD...60 mph wind gusts and penny size hail. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. * Locations impacted include... Douglasville, Powder Springs, Austell, Hiram, Lithia Springs, Sweetwater Creek State Park, Brownsville, Chapel Hill and Mableton. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. If you see wind damage...hail or flooding...wait until the storm has passed...and then call the National Weather Service toll free at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA. && LAT...LON 3379 8487 3387 8477 3380 8456 3364 8476 TIME...MOT...LOC 2233Z 310DEG 4KT 3379 8476 HAIL...0.75IN WIND...60MPH $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:29 PM EDT, 4 hours 7 minutes earlier.
Area forecast discussion, Jul 5, 2:29 PM EDT, 4 hours 7 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 229 PM EDT Fri Jul 5 2019 .SHORT TERM /Tonight through Saturday Night/... Convection has developed already this afternoon in the moist/unstable airmass in place. The best instability is currently along the AL/GA state line. PWATS remain high, just under two inches. With average BL flow 10kt or less, slow moving heavy rainers are anticipated. The pattern should not change much for tomorrow, with PWATS just slightly higher. A modified sounding for this afternoon would show a decent inverted V structure, so an isolated damaging wind gust cannot be ruled out. Forecast soundings for tomorrow afternoon show the same setup. As usual, frequent lightning strikes will also be a hazard. Mid to late afternoon should be the greatest cover of storms. With the atmos so moist/unstable, have a hard time removing all pops from the forecast overnight. Have left in isolated shra/tsra tonight and tomorrow night. Apparent T values remain just below 105 degrees, for now both this afternoon and tomorrow afternoon. Any slight change in T or Td values could require the issuance of a Heat Advisory...mainly along and south of Athens to Columbus. NListemaa .LONG TERM /Sunday through Friday/... Only tweaks to the long term based on the latest guidance. BDL PREVIOUS DISCUSSION... The long term period begins with high pressure southwest of the area, with a trough approaching from the west. At this point, models look to close the low as it pushes south into our area. This will help to enhance chances for precipitation on Sunday through Wednesday. This system will continue to be the focus through the end of the long term as the low moves into the Gulf on Wednesday and remains there before moving back inland later in the forecast. Being this far out in the forecast, this system will continue to be monitored for any tropical development. Overall, showers and thunderstorms are expected daily, although mainly in the afternoons and evenings. At least chance pops have been included most afternoons with some areas of likely pops included on Sunday through Tuesday. Precipitable water values are also expected to be fairly high through several days of the long term period, with values ranging from about 1.8 to 2.5 inches at times. As a result, heavy rain will be possible with any thunderstorms. Otherwise, high temperatures through the extended will be a few degrees above average with temps in the upper 80s to lower 90s. Low temperatures are still running about 2 to 7 degrees above normal with temps in the mid 60s to lower 70s. Heat indices will also continue to be monitored through the extended as several days are showing heat indices approaching heat advisory criteria (105 degrees). Reaves && .AVIATION... 18Z Update... Convection has started to develop early this afternoon and will continue through the evening hours. The tempo group will likely have to be extended for ongoing convection. The clouds are a bit pessimistic for the first couple of hours but bkn VFR conditions are expected for the majority of the afternoon. Winds are also an issue, they have been light east all morning. Outside of any thunderstorms, winds should flop back over to the west side with speeds 5kt or less for the afternoon. May go vrb overnight with bkn/ovc IFR. //ATL Confidence...18Z Update... Med confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 73 90 72 91 / 60 50 40 40 Atlanta 74 90 74 90 / 50 40 40 60 Blairsville 67 84 66 84 / 50 50 40 60 Cartersville 71 92 71 91 / 50 30 30 70 Columbus 76 93 75 93 / 50 40 30 60 Gainesville 72 88 72 89 / 60 40 40 60 Macon 74 91 74 93 / 60 50 50 50 Rome 72 92 71 91 / 40 30 30 60 Peachtree City 73 91 72 91 / 50 40 30 60 Vidalia 74 90 74 92 / 60 50 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...NListemaa LONG TERM....BDL AVIATION...NListemaa
Hazardous weather outlook, Jul 5, 9:30 AM EDT, 9 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 930 AM EDT Fri Jul 5 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 930 AM EDT Fri Jul 5 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This afternoon and Tonight... Scattered to numerous thunderstorms are expected this afternoon and evening. Scattered strong thunderstorms can be expected and isolated severe storms are also possible. The most likely hazards will be damaging winds, frequent lightning and heavy rainfall. Small hail will also be possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered to numerous thunderstorms are expected each day with most storms in the afternoon and evening hours. Some strong storms can be expected and isolated severe storms cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 5, 6:21 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
621 PM EDT Fri Jul 5 2019
GAZ056-058-068-070-052245-
Butts GA-Lamar GA-Spalding GA-Pike GA-
621 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BUTTS...NORTHWESTERN
LAMAR...EASTERN SPALDING AND NORTHEASTERN PIKE COUNTIES UNTIL 645 PM
EDT...
At 621 PM EDT...a strong thunderstorm was over Experiment, or over
Griffin. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, Orchard Hill, East Griffin, Highland Mills, Towalaga,
Experiment and Walker Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3334 8421 3334 8420 3322 8409 3316 8417
3315 8428 3330 8432
TIME...MOT...LOC 2221Z 320DEG 2KT 3328 8425
WIND...40MPHSpecial weather statement, Jul 5, 6:23 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
623 PM EDT Fri Jul 5 2019
GAZ057-052300-
Henry GA-
623 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY COUNTY UNTIL
700 PM EDT...
At 623 PM EDT...a strong thunderstorm was over Blacksville, or over
McDonough. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
McDonough, Locust Grove, Blacksville and Ola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3346 8421 3352 8410 3342 8398 3335 8404
3333 8415
TIME...MOT...LOC 2223Z 331DEG 2KT 3343 8411
WIND...40MPHSpecial weather statement, Jul 5, 6:24 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
624 PM EDT Fri Jul 5 2019
GAZ012-020-052300-
Gordon GA-Bartow GA-
624 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GORDON AND NORTHEASTERN
BARTOW COUNTIES UNTIL 700 PM EDT...
At 623 PM EDT...a strong thunderstorm was over Folsom, or 11 miles
southeast of Calhoun. This storm was nearly stationary.
HAZARD...40 to 50 mph wind and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Adairsville, Pine Log and Folsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3438 8493 3444 8482 3437 8471 3429 8477
3428 8489
TIME...MOT...LOC 2223Z 331DEG 2KT 3436 8485
WIND...50MPHSpecial weather statement, Jul 5, 6:26 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Fri Jul 5 2019
GAZ053-052300-
Coweta GA-
626 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COWETA COUNTY UNTIL
700 PM EDT...
At 626 PM EDT...a strong thunderstorm was near Sharpsburg, or 7 miles
southeast of Newnan. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Newnan, Sharpsburg, Turin and East Newnan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3338 8472 3331 8457 3322 8469 3323 8470
3323 8471 3322 8472 3322 8473 3333 8478
TIME...MOT...LOC 2226Z 310DEG 4KT 3331 8470
WIND...40MPHSpecial weather statement, Jul 5, 6:26 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
626 PM EDT Fri Jul 5 2019
GAZ031-043-052300-
Douglas GA-Paulding GA-
626 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DOUGLAS AND SOUTHEASTERN
PAULDING COUNTIES UNTIL 700 PM EDT...
At 626 PM EDT...a strong thunderstorm was over Brownsville, or over
Douglasville. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Douglasville, Hiram, Lithia Springs, Brownsville and Winston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3386 8478 3383 8472 3381 8472 3381 8467
3378 8461 3365 8478 3378 8487
TIME...MOT...LOC 2226Z 310DEG 4KT 3378 8478
WIND...40MPHSpecial weather statement, Jul 5, 6:28 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
628 PM EDT Fri Jul 5 2019
GAZ039-051-052300-
Taliaferro GA-Wilkes GA-
628 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO AND SOUTHWESTERN
WILKES COUNTIES UNTIL 700 PM EDT...
At 628 PM EDT...a strong thunderstorm was over Celeste, or near
Washington. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Washington, Rayle, Newtown and Celeste.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3373 8293 3379 8291 3383 8282 3375 8267
3366 8273 3362 8286
TIME...MOT...LOC 2228Z 310DEG 4KT 3374 8283
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 9:18 PM EDT | Special Weather Statement | FFC | Newton | 27 min |
| Jul 4, 9:42 PM EDT | Special Weather Statement | FFC | Newton | 33 min |
| Jul 4, 9:59 PM EDT | Special Weather Statement | FFC | Newton | 16 min |
| Jul 5, 11:54 AM EDT | Special Weather Statement | FFC | White | 36 min |
| Jul 5, 1:27 PM EDT | Special Weather Statement | FFC | Lumpkin | 33 min |
| Jul 5, 2:39 PM EDT | Special Weather Statement | FFC | Muscogee | 36 min |
| Jul 5, 2:41 PM EDT | Special Weather Statement | FFC | Hall | 34 min |
| Jul 5, 3:06 PM EDT | Special Weather Statement | FFC | Barrow | 24 min |
| Jul 5, 3:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 35 min |
| Jul 5, 3:19 PM EDT | Special Weather Statement | FFC | Laurens | 26 min |
| Jul 5, 3:21 PM EDT | Special Weather Statement | FFC | Hall | 24 min |
| Jul 5, 3:28 PM EDT | Special Weather Statement | FFC | Fulton | 32 min |
| Jul 5, 3:30 PM EDT | Special Weather Statement | FFC | Barrow | 30 min |
| Jul 5, 3:33 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jul 5, 3:34 PM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| Jul 5, 3:42 PM EDT | Special Weather Statement | FFC | Jefferson | 33 min |
| Jul 5, 3:51 PM EDT | Special Weather Statement | FFC | Marion | 24 min |
| Jul 5, 3:52 PM EDT | Special Weather Statement | FFC | Harris | 38 min |
| Jul 5, 3:54 PM EDT | Special Weather Statement | FFC | Barrow | 36 min |
| Jul 5, 4:03 PM EDT | Special Weather Statement | FFC | Emanuel | 27 min |
| Jul 5, 4:13 PM EDT | Special Weather Statement | FFC | Washington | 32 min |
| Jul 5, 4:34 PM EDT | Special Weather Statement | FFC | Jackson | 26 min |
| Jul 5, 4:37 PM EDT | Special Weather Statement | FFC | Gwinnett | 23 min |
| Jul 5, 4:49 PM EDT | Special Weather Statement | FFC | Webster | 11 min |
| Jul 5, 5:48 PM EDT | Special Weather Statement | FFC | Bibb | 27 min |
| Jul 5, 6:03 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 5, 6:08 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Jul 5, 6:11 PM EDT | Special Weather Statement | FFC | Catoosa | 34 min |
| Jul 5, 6:21 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Jul 5, 6:23 PM EDT | Special Weather Statement | FFC | Henry | 37 min |
| Jul 5, 6:24 PM EDT | Special Weather Statement | FFC | Bartow | 36 min |
| Jul 5, 6:26 PM EDT | Special Weather Statement | FFC | Coweta | 34 min |
| Jul 5, 6:28 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 5, 6:40 PM EDT | Special Weather Statement | FFC | Fayette | 35 min |
| Jul 5, 6:51 PM EDT | Special Weather Statement | FFC | Clayton | 9 min |
| Jul 5, 6:53 PM EDT | Special Weather Statement | FFC | Lamar | 37 min |
| Jul 5, 6:57 PM EDT | Special Weather Statement | FFC | Greene | 33 min |
| Jul 5, 6:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 32 min |
| Jul 5, 7:00 PM EDT | Special Weather Statement | FFC | Houston | 30 min |
| Jul 5, 7:01 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Jul 5, 7:03 PM EDT | Special Weather Statement | FFC | Douglas | 27 min |
| Jul 5, 7:05 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Jul 5, 7:14 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Jul 5, 7:16 PM EDT | Special Weather Statement | FFC | Pike | 29 min |
| Jul 5, 7:17 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jul 5, 7:22 PM EDT | Severe Thunderstorm Warning | FFC | Fayette | 23 min |
| Jul 5, 7:25 PM EDT | Special Weather Statement | FFC | Oglethorpe | 35 min |
| Jul 5, 7:30 PM EDT | Special Weather Statement | FFC | Forsyth | 30 min |
| Jul 5, 7:31 PM EDT | Special Weather Statement | FFC | Union | 29 min |
| Jul 5, 7:36 PM EDT | Special Weather Statement | FFC | Crawford | 24 min |
| Jul 5, 7:46 PM EDT | Special Weather Statement | FFC | Pike, Spalding | 14 min |
| Jul 5, 7:47 PM EDT | Special Weather Statement | FFC | Douglas | 13 min |
| Jul 5, 7:49 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Jul 5, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Lamar, Monroe | 24 min |
| Jul 5, 7:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 5, 7:59 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.